# SDR RAIA201303130001

- Difficulty date: March 13, 2013
- Submitted: March 14, 2013
- Operation: Air carrier
- Aircraft: N805HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145096
- Aircraft time: 30,588 hours, 28,301 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE THE RIGHT AFT WING/FUSELAGE FAIRING EXTERIOR FLOOD LIGHT WAS FOUND INOP.  MAINTENANCE REMOVED AND REPLACED THE LIGHT BULB.  SYSTEM OPS CHECKED GOOD.
